# SDR SWAA2024071211875

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 22,828 hours, 11,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE SIREN INOP.<[01] 01 - REMOVED AND REPLACED AFT GALLEY MEGAPHONE PER [AMM 25-64-00-201-NG (DETACHABLE EMERGENCY EQUIPMENT - MAINTENANCE PRACTICES - PERMANENT)]
